| Model Number |
20 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker technical support representative informed the customer that the device is end of life and should be removed from service.A cause of the reported issue could not be determined.
Event or Problem Description
A customer contacted stryker to report that their device prompted a connection issue with the handles.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.